# SDR ASAA2023041042812

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,359 hours, 13,145 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A OVERHEAT/DETECTION FIRE LOOPS DOES NOT WORK. GROUNDED - YES. UNCAPPED /STOWED MW0325 A1 CORE SENSOR WIRE @ M1759 RETERMINATED WIRE REF B737-800 SWPM 20-30-11. MOVED #1 ENG FIRE DETECT SW TO CENTER AND TESTED GOOD REF B737-800 AMM 26-11-00-710-801. (REF ASA LP 60539021, 60539018)
